# SDR AWXA200500334

- Difficulty date: February 12, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479576
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON AFT CARGO DOOR SILL WEB BETWEEN BS 794 AND BS 799, AT STR 25 RT.  MAINTENANCE REMOVED CORRODED AFT CARGO DOOR SILL WEB AT STR 25 RT, FROM BS 794 TO BS 799; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-47957-6; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
